# SDR ASOA201001156

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 15,748 hours, 14,109 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 568-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL 27 FLOORBEAM CAP BETWEEN FS 568.00 AND FS 621.00 CORRODED BEYOND LIMITS.  REMOVED FLOORBEAM CAP FROM FS 568.00 TO FS 621.00 AND LBL 27.  ALL HOLES FOUND TO BE SERVICEABLE IN ACFT STRUCTURE IAW SRM 51-42-06 AND 51-42-21.  LOCATE AND INSTALL NEW FLOORBEAM CAP.  LOCATED AND DRILLED NEW SERVICEABLE FLOORBEAM CAP PN 601R35031-263 IAW SRM 51-40-11.  INSTALLED FLOORBEAM CAP.  INSTALLED NEW SERVICEABLE FLOORBEAM CAP AT LBL 27 IAW REO 601R-53-61-3778.  QUANTITY 3 RIVNUTS REQ INSTALLATION,  COMPLIED WITH ASA EC/TC REO 601R-53-61-3778.
